# SDR DALA13015553211

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN RT SIDE FR 20 STRINGER 23R UPPER SURFACE WEB HAS CORROSION.  REPLACED FORWARD CABIN RT SIDE FR20 STRG 23R UPPER SURFACE WEB IAW SRM 51-42-11, 51-44-11, 51-21-11. L=2" W=1.5" D=0.020 NO ALLOWABLE LIMIT IAW SRM 53-11-14, FIG 101.
